Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 1, p. 25-50
@article{M2AN_1998__32_1_25_0,
     author = {Chen, Zhiming and Elliott, C. M. and Qi, Tang},
     title = {Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {1},
     year = {1998},
     pages = {25-50},
     zbl = {0905.35084},
     mrnumber = {1619592},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_1_25_0}
}
Chen, Zhiming; Elliott, C. M.; Qi, Tang. Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 1, pp. 25-50. http://www.numdam.org/item/M2AN_1998__32_1_25_0/

[CHO 92] S. J. Chapman, S. D. Howinson and J. R. Ockendon; Macroscopic models for superconductivity; SIAM Review, 34 (1990), 529-560. | MR 1193011 | Zbl 0769.73068

[CH 95] Z. Chen and K.-F. Hoffmann; Numerical studies of a non-stationary Ginzburg-Landau model for superconductivity; Adv. Math. Sci. Appl. 5 (1995), 363-389. | MR 1360996 | Zbl 0846.65051

[CHL 93] Z. Chen, K. H. Hoffmann and J. Liang; On a non-stationary Ginzburg-Landau superconductivity model; Math. Meth. Appl. Sci., 16 (1993), 855-875. | MR 1247887 | Zbl 0817.35111

[Du 94] Q. Du; Global existence and uniqueness of solutions of the time-dependent Ginzburg-Landau model for superconductivity; Applicable Analysis 52 (1994), 1-17. | MR 1379180 | Zbl 0843.35019

[DG 93] Q. Du and M. D. Gunzburger; A model for superconducting thin films having variable thickness; to appear. | MR 1251263 | Zbl 0794.58049

[DGP 92] Q. Du, M. D. Gunzburger and J. S. Peterson; Analysis and approximation of the Ginzburg-Landau model of superconductivity; Siam Review, 34 (1992), 54-81. | MR 1156289 | Zbl 0787.65091

[DL 76] G. Duvaut, J. L. Lions; Inequalities in Mechanics and Physics; Springer, 1976. | MR 521262 | Zbl 0331.35002

[EMT 93] C. M. Elliott, H. Matano and Q. Tang; Zeros of a complex Ginzburg-Landau order parameter with applications to superconductivity; Eur. J. Appl. Math., Vol. 5, No 7 (1994), 437-448. | MR 1309733 | Zbl 0817.35112

[GE 68] L. P. Gor'Kov, G. M Eliashberg; Generalisation of the Ginzburg-Landau equations for non-stationary problems in the case of alloys with paramagnetic impurities; Soviet Phys. J.E.T.P., 27 (1968), 328-334.

[G 85] P. Grisvard; Elliptic Problems in Nonsmooth Domains; Pitman, 1985. | MR 775683 | Zbl 0695.35060

[GR 86] V. Girault and P. A. Raviart, Finite Element Methods for Navier-Stokes Equations; Springer-Verlag, 1986. | MR 851383 | Zbl 0585.65077

[JT 80] A. Jaffe and C. Taubes, Vortices and Monopoles; Birkhauser, 1980. | MR 614447 | Zbl 0457.53034

[LT 93] J. Liang and Q. Tang, Asymptotic behavior of the solutions of an evolutionary Ginzburg-Landau superconductivity model; J. Math. Anal. Appl., Vol. 195 (1995), 92-107. | MR 1352812 | Zbl 0845.35118

[Mo 66] C. B. Morrey, Multiple Integrals in the Calculus of Variations; Springer, 1966. | Zbl 0142.38701

[MTY 93] S. Muller, Q. Tang and B. S. Yan; On a new class of elastic deformations not allowing for cavitations, Ann. Inst. H. Poincaré, Analyse Non Linear, Vol. 11 (1994), 217-243. | Numdam | MR 1267368 | Zbl 0863.49002

[Ne 67] J. Necas, Les Méthodes Directes en Théorie des Equations Elliptique; Masson, 1967. | MR 227584

[T 95] Q. Tang, On a evolutionary system of Ginzburg-Landau equations with fixed total magnetic flux; Commun in Partial Differential Equations, 20 (1 and 2) (1995), 1-36. | MR 1312698 | Zbl 0833.35132

[TW 95] Q. Tang and S. Wang, Time dependent Ginzburg-Landau equations of superconductivity, Physica D, Vol. 8 (1995), 139-166. | MR 1360881 | Zbl 0900.35371